Previous |  Up |  Next


Title: Algebraické korespondence (Czech)
Title: The algebraic correspondences (English)
Author: Bílek, Jan
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 83
Issue: 1
Year: 1958
Pages: 33-40
Summary lang: English
Summary lang: Russian
Category: math
MSC: 14-00
idZBL: Zbl 0084.16901
idMR: MR0095176
DOI: 10.21136/CPM.1958.108194
Date available: 2009-09-23T06:55:27Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMat_083-1958-1_5.pdf 1.469Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo